# SDR REX2009F00016

- Difficulty date: January 18, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09374
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF RECEIVED LAVATORY SMOKE MSG WITH NO ACTUAL VISUAL SMOKE OR FUMES.  TROUBLESHOT LAVATORY SMOKE DETECTION SYSTEM AND DETERMINED TO BE A FALSE SMOKE INDICATION.  SYSTEM DEFERRED UNDER MEL 26-16-01.
